Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Severe pimples near leg joints due to masturbation in underwear. Treatment options?

Hi, I have some bad pimples kind of stuff near the leg joints... near to right side.. Its because I masturbate in underwear and it remains wet so gets on the right side. All my underwears are little brown from the right joint which is quite embarassing. I have stopped masturbating in underwear but what i can do to remove the existing pimple kind of stuff which marks impressions on underwear.
Asked On : Fri, 4 Jan 2013
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Bad pimples kind of stuff near the right groin is due deficiency in keeping your groin & testicular area in a hygienic way. Masturbating in underwear is the worst way of let out.
Soaked (by anything) underwear has to be removed immediately. Always wear clean, dry & loose underwear.
Your skin problem may be Infected Fungal Infection. Antibiotic & Anti fungal ointments in the night after a thorough wash and dry - sleeping without underwear till cure is advised. Try to avoid old contaminated underwear. Try to get relieved from masturbation
Best Wishes
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Himanshu Pandey's  Response
Hi rohit! Apply betadine cream and don't wear under wear for sometime. Take diclofenac and antibiotic like ciprofloxacin. If you want to masturbate make a perticular for that. As you know if cloth is wet skin get infected easily. Keep proper hygiene to be healthy. Take care. Bye.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor